# SDR MWEA040153

- Difficulty date: August 24, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N918ME
- Make and model: Boeing 717-200
- Aircraft serial: 55180
- Aircraft time: 566 hours, 327 cycles
- System (JASC): 2425 · AC Indicating System
- Part: Relay
- Part number: 5D00271
- Condition: Inoperative
- Location: Emergency Power
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

EMERGENCY POWER SWITCH OFF ALERT CAME ON.  REMOVED AND REPLACED BUS SENSING RELAY.
